# SDR ARWA9807125

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45909
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CROSS BEAM AT STATION 1540 HAS CORROSION.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR PARTS AND INSTALLED IN ACCORDANCE WITH JOSSAIR, CO EO NR 18R537001.  WORK ACCOMPLISHED UNDER ARROW AIR, INC FORM JW3B, WORK ORDER NR 980802, CONTROL NR 5006.
